# SDR IPXA2021112976421

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 19,672 hours, 11,849 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Faulted
- Location: Empennage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION**EMERG DEC'D**A/C LANDED W/OUT INCIDENT** ON CLIMBOUT GEN #2 FAULTED PERFORMED ECAM/QRH PROC, STARTED APU, APU FAILED PERFORMED DIVERSION TO MDT.DEFERRED #2 IDG IAW MEL 24-11-01-1. PLACARD INSTALLED, DMP C/W. CHECKED & SERVICED #2 IDG PER A300 MM 12-13-24. REPLACED #2 GCU PER A300 AMM 24-22-12-0401. OPERATED ENGINE ALL INDICATION NORMAL. THIS CLEARS M764140. PLACARD REMOVED.
